MathSciNet Relay Station
MathSciNet bibliographic data
MR1616645 (2000c:46103) 46K15 (43A15 47B49 47L20)
Molnár, Lajos Automatic surjectivity of ring homomorphisms on $H\sp *$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000), no. 1, 125–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement